# SDR SWIA971324

- Difficulty date: November 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N409SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7056
- Engine: Ge CF343A1
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Failed
- Location: Wing Anti-Ice
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT 10,000 FEET ENCOUNTERED ICE.  TURNED ON ANTI-ICE AND GOT ON ANTI-ICE DUCT MESSAGE.  FOLLOWED QRH AND RETURNED TO SLC IN STANDBY POSITION.  ANTI-ICE DUCT MSG WOULD CYCLE ON AND OFF.  REPLACED NR S27WK LX WIRING LEADING EDGE THERMAL SWITCH.
